# SDR YENA20091111154

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000067
- Aircraft time: 7,846 hours, 4,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electrical Sys
- Part number: 1700064E
- Part serial: 0575
- Condition: Failed
- Location: Slat/Flap Sys
- Part time: 7,846 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT JB624 - HOU-JFK "FLAP FAIL" EICAS MESSAGE ON APPROACH TO JFK FLAPS/SLATS 0 APPROACH.  FL4000 AT 210 KTS SELECTED FLAPS 1 AND SLATS EXTENDED BUT FLAPS DID NOT, DID NOT RECEIVE "LO RATE" MESSAGE.  CREW DECLARED EMERGENCY AIRCRAFT LANDED SAFELY.  MX PERFORMED TROUBLESHOOTING PER FAULT CODE 27532018ACE, REMOVED AND REPLACED S-FACE NR 1 OPS CHECK GOOD.  CYCLED FLAPS SEVERAL TIMES IAW AMM 27-53-02, NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
